# SDR 2007UALA04040

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,134 hours, 5,408 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: 20hj-25hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20HJ TO 25HJ EMERGENCY STRIP LIGHTING ON AISLE SIDE OF SEATS FLICKERS ON INTERMITTENTLY.  CYCLED SWITCHES COULD NOT DUPLICATE.
